Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Visual hallucination and tremor induced by sertraline and oxycodone in a bone marrow transplant patient
Autore:
Rosebraugh, CJ; Flockhart, DA; Yasuda, SU; Woosley, RL;
Indirizzi:
Georgetown Univ, Med Ctr, Div Clin Pharmacol, Dept Pharmacol, Washington, DC 20007 USA Georgetown Univ Washington DC USA 20007 armacol, Washington, DC 20007 USA Georgetown Univ, Med Ctr, Div Clin Pharmacol, Dept Med, Washington, DC 20007 USA Georgetown Univ Washington DC USA 20007 ept Med, Washington, DC 20007 USA
Titolo Testata:
JOURNAL OF CLINICAL PHARMACOLOGY
fascicolo: 2, volume: 41, anno: 2001,
pagine: 224 - 227
SICI:
0091-2700(200102)41:2<224:VHATIB>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
DORSAL RAPHE NUCLEUS; SEROTONIN SYNDROME; CYCLOSPORINE; MORPHINE; RELEASE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Rosebraugh, CJ Georgetown Univ, Med Ctr, Div Clin Pharmacol, Dept Pharmacol, Med Dent Bldg,SE 404, Washington, DC 20007 USA Georgetown Univ Med Dent Bldg,SE 404 Washington DC USA 20007
Citazione:
C.J. Rosebraugh et al., "Visual hallucination and tremor induced by sertraline and oxycodone in a bone marrow transplant patient", J CLIN PHAR, 41(2), 2001, pp. 224-227

Abstract

The authors report a case of probable serotonin syndrome caused by the coadministration of sertraline and oxycodone. A 34 year-old male patient experienced visual hallucinations and severe tremor after dramatically increasing his dosage of oxycodone while on stable amounts of sertraline and cyclosporin. Discontinuation of cyclosporin did not result in resolution of his symptoms. Consideration of a possible sertraline-oxycodone interaction led towithholding sertraline, which resulted in symptom resolution. Serotonin syndrome has been noted with sertraline in combination with other drugs, but this is the first report in combination with a narcotic analgesic. Possiblepharmacological mechanisms are discussed. in complicated patients that aretaking multiple medications, physicians should be aware of this possible interaction to avoid delay in the diagnosis of serotonin syndrome. (C) 2001 the American College of Clinical Pharmacology.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 10:41:05